Indivisibilities, Economies of Scale, and Optimal Subsidy Policy for Freeways
Marvin Kraus
Land Economics, 1981, vol. 57, issue 1, 115-121
Date: 1981
References: Add references at CitEc
Citations: View citations in EconPapers (8)
Downloads: (external link)
http://www.jstor.org/stable/pdfplus/3145757
A subscription is required to access pdf files. Pay per article is available.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:uwp:landec:v:57:y:1981:i:1:p:115-121
Access Statistics for this article
More articles in Land Economics from University of Wisconsin Press
Bibliographic data for series maintained by ().